MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE FILTER BLUNT FILL 18X1-1/2; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE FILTER BLUNT FILL 18X1-1/2; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305211
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.It was reported that the plastic mouthpiece of the transfer needle was broken.Because a physical sample was not returned, a comprehensive evaluation could not be performed.To support the investigation, four photographs were provided for review by the quality team.Two images depict the packaging box, while another shows an opened box containing a vial and filter needle assembly without the packaging blister; the bottom part of the needle hub is visible inside the packaging.The fourth photograph displays the filter needle with the bottom portion of the hub positioned to the side.No additional information could be obtained from these photographs.A device history record review was conducted for material number: 305211, lot: 4081139.The review confirmed that no quality issues were detected during the production of this lot that could have contributed to the reported condition.There were no related quality notifications, and all processes and final inspections were performed in compliance with specification requirements.Based on the investigation and photographic evidence, the reported issue was confirmed.However, without a physical sample for analysis, it was not possible to determine a probable root cause.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd needle filter blunt fill 18x1-1/2 needle hub was cracked / damaged.The following information was provided by the initial reporter: it was reported that " a t1 distributor of roche reported to hotline that a hospital reported in september and stated that there was an issue with a transfer needle of vabysmos when they used it.After receiving the pictures of complaint sample, it showed the plastic mouth part of the transfer needle was broken." the complaint has been classified as ¿needle ¿ damaged - other¿.Harm to the patient--no.

Brand Name
BD NEEDLE FILTER BLUNT FILL 18X1-1/2
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23778259
Report Number1911916-2025-00789
Device Sequence Number10083930
Product Code GAA
UDI-Device Identifier00382903052110
UDI-Public(01)00382903052110(17)290630(10)4081139
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305211
Device Lot Number4081139
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown